# SDR 2002FA0001387

- Difficulty date: July 1, 2001
- Submitted: December 17, 2002
- Operation: General aviation
- Aircraft: N64426
- Make and model: Cessna 180K
- Aircraft serial: 18052897
- Engine: Cont O470J
- System (JASC): 2720 · Rudder Control System
- Part: Bellcrank
- Part number: 12600211
- Condition: Bent
- Location: Rudder Pedals
- Part time: 2,067 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS INVOLVED IN AN ACCIDENT ON LANDING DUE TO LOSS OF CONTROL.  CFI WAS FLYING FROM THE RT SEAT.  AIRCRAFT LEFT THE RUNWAY TO THE RT EVEN THOUGH PILOT APPLIED FULL LT RUDDER.  DURING INSPECTION.   DISCOVERED THAT THE LT RUDDER PEDAL WOULD UNLOCK (STOWABLE PEDALS)  WHEN FIRM PRESSURE WAS APPLIED, DUE TO BENT BELLCRANK.
